# SDR QXEA200400491

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 15,950 hours, 22,842 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0291
- Condition: False Indication
- Location: Zone 200
- Part time: 15,943 hours, 22,830 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2002 - WHILE ON APPROACH, THE CREW RECEIVED A SMOKE WARNING.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 2 SMOKE DETECTOR.  OPERATIONAL CHECKS WERE PERFORMED AND CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
